Embedding Graphs Having Ore-Degree at Most Five

Csaba, Béla, Nagy-György, Judit: Embedding Graphs Having Ore-Degree at Most Five.
SIAM JOURNAL ON DISCRETE MATHEMATICS, 33 (1). pp. 474-508. ISSN 0895-4801 (2019)

[img]
Preview
Text
30623979-published.pdf - Submitted Version

Download (417kB) | Preview
Item Type: Article
Journal or Publication Title: SIAM JOURNAL ON DISCRETE MATHEMATICS
Date: 2019
Volume: 33
Number: 1
Page Range: pp. 474-508
ISSN: 0895-4801
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30623979
DOI id: https://doi.org/10.1137/17M1155442
Date Deposited: 2019. Aug. 30. 16:59
Last Modified: 2019. Aug. 30. 16:59
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/16643

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year